MAUDE Adverse Event Report: COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that when connecting the equipment, it does not vacuum/does not suck.No patient injury was reported.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10993732
Report Number9611018-2020-00469
Device Sequence Number14343103
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number20A134FHX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/11/2020
Patient Sequence Number1